# SDR SWIA201025047

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 11,794 hours, 8,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING APU START WITH THE PACKS ON THE CABIN FILLED UP WITH SMOKE.  (FLT 4704)  REPLACED LEFT AIR CYCLE MACHINE.
